Open Access
Translator Disclaimer
2008 A Proof of a Recurrence for Bessel Moments
Jonathan M. Borwein, Bruno Salvy
Experiment. Math. 17(2): 223-230 (2008).

Abstract

We provide a proof of a conjecture in [Bailey et al. 07a] on the existence and form of linear recurrences for moments of powers of the Bessel function $K_0$.

Citation

Download Citation

Jonathan M. Borwein. Bruno Salvy. "A Proof of a Recurrence for Bessel Moments." Experiment. Math. 17 (2) 223 - 230, 2008.

Information

Published: 2008
First available in Project Euclid: 19 November 2008

zbMATH: 1172.33309
MathSciNet: MR2433887

Subjects:
Primary: 33C10 , 33E30 , 33F10 , 47N20 , 68W30

Keywords: Bessel functions , D-finite functions , symbolic computation

Rights: Copyright © 2008 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 2 • 2008
Back to Top